Alert archive / Georgia / Wind Advisories in 2013
Wind Advisory 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Mar 25, 2013, 3:59 AM EDT for 12 counties in Georgia; Baker County, Nassau County, Suwannee County, Florida. It took effect at Mar 25, 2013, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2013, 3:59 AM EDT (07:59 UTC)
- In effect from
- Mar 25, 2013, 8:00 AM EDT
- Expired
- Mar 25, 2013, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Nassau County, FL, Suwannee County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
350 WWUS72 KJAX 250759 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 359 AM EDT MON MAR 25 2013 FLZ020>025-GAZ132>136-149>154-162>166-260000- /O.NEW.KJAX.WI.Y.0005.130325T1200Z-130326T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-COFFEE-JEFF DAVIS- BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...DOUGLAS... HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS... BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 359 AM EDT MON MAR 25 2013 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS...WEST WINDS 20 TO 25 MPH. GUSTS AROUND 40 MPH. * IMPACTS...SOME TREE DAMAGE MAY OCCUR WITH WIND GUSTS OF 40 MPH. TAKE PRECAUTIONS TO SECURE LOOSE OR LIGHTWEIGHT OUTDOOR ITEMS. IN ADDITION...DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ030>033-035>038-040-260000- /O.NEW.KJAX.LW.Y.0014.130325T1200Z-130326T0000Z/ UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER- MARION- INCLUDING THE CITIES OF...LAKE BUTLER...STARKE... GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...GAINESVILLE... PALATKA...PALM COAST...OCALA 359 AM EDT MON MAR 25 2013 ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS...WEST TO NORTHWEST 15 TO 20 MPH. GUSTS AROUND 35 MPH. * IMPACTS...SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING OVER AREA LAKES...RIVERS AND WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
2 follow-up statements
572 WWUS72 KJAX 251759 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 159 PM EDT MON MAR 25 2013 FLZ020>022-GAZ162-260200- /O.NEW.KJAX.FZ.A.0006.130327T0900Z-130327T1200Z/ /O.CON.KJAX.WI.Y.0005.000000T0000Z-130326T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-ECHOLS- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... STATENVILLE 159 PM EDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS...WEST WINDS 20 TO 25 MPH. GUSTS AROUND 40 MPH. * TEMPERATURE...TEMPERATURES TUESDAY NIGHT WILL FALL TO NEAR 30 DEGREES. FREEZING TEMPERATURES ARE EXPECTED FOR 2 TO 3 HOURS. * IMPACTS...SOME TREE DAMAGE MAY OCCUR WITH WIND GUSTS OF 40 MPH. TAKE PRECAUTIONS TO SECURE LOOSE OR LIGHTWEIGHT OUTDOOR ITEMS. IN ADDITION...DRIVERS OF VANS...CAMPERS...TRAILERS... AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ035-036-040-260200- /O.NEW.KJAX.FZ.A.0006.130327T0900Z-130327T1200Z/ /O.CON.KJAX.LW.Y.0014.000000T0000Z-130326T0000Z/ GILCHRIST-ALACHUA-MARION- INCLUDING THE CITIES OF...TRENTON...GAINESVILLE...OCALA 159 PM EDT MON MAR 25 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS...WEST TO NORTHWEST 15 TO 20 MPH. GUSTS AROUND 35 MPH. * TEMPERATURE...TEMPERATURES TUESDAY NIGHT WILL FALL TO NEAR 30 DEGREES. FREEZING TEMPERATURES ARE EXPECTED FOR 2 TO 3 HOURS. * IMPACTS...SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING OVER AREA LAKES...RIVERS AND WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ023>025-GAZ132>136-149>154-163>166-260000- /O.CON.KJAX.WI.Y.0005.000000T0000Z-130326T0000Z/ BAKER-NASSAU-DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON- WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH... JACKSONVILLE...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP... PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK... HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 159 PM EDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST WINDS 20 TO 25 MPH. GUSTS AROUND 40 MPH. * IMPACTS...SOME TREE DAMAGE MAY OCCUR WITH WIND GUSTS OF 40 MPH. TAKE PRECAUTIONS TO SECURE LOOSE OR LIGHTWEIGHT OUTDOOR ITEMS. IN ADDITION...DRIVERS OF VANS...CAMPERS...TRAILERS... AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ030>033-037-038-260000- /O.CON.KJAX.LW.Y.0014.000000T0000Z-130326T0000Z/ UNION-BRADFORD-CLAY-ST JOHNS-PUTNAM-FLAGLER- INCLUDING THE CITIES OF...LAKE BUTLER...STARKE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST 159 PM EDT MON MAR 25 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST TO NORTHWEST 15 TO 20 MPH. GUSTS AROUND 35 MPH. * IMPACTS...SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING OVER AREA LAKES...RIVERS AND WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
741 WWUS72 KJAX 260018 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 818 PM EDT MON MAR 25 2013 FLZ020>022-GAZ162-270200- /O.EXP.KJAX.WI.Y.0005.000000T0000Z-130326T0000Z/ /O.CON.KJAX.FZ.A.0006.130327T0900Z-130327T1200Z/ HAMILTON-SUWANNEE-COLUMBIA-ECHOLS- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... STATENVILLE 818 PM EDT MON MAR 25 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURE...TEMPERATURES TUESDAY NIGHT WILL FALL TO NEAR 30 DEGREES. FREEZING TEMPERATURES ARE EXPECTED FOR 2 TO 3 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ035-036-040-270200- /O.EXP.KJAX.LW.Y.0014.000000T0000Z-130326T0000Z/ /O.CON.KJAX.FZ.A.0006.130327T0900Z-130327T1200Z/ GILCHRIST-ALACHUA-MARION- INCLUDING THE CITIES OF...TRENTON...GAINESVILLE...OCALA 818 PM EDT MON MAR 25 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...LAKE WIND ADVISORY HAS EXPIRED... * TEMPERATURE...TEMPERATURES TUESDAY NIGHT WILL FALL TO NEAR 30 DEGREES. FREEZING TEMPERATURES ARE EXPECTED FOR 2 TO 3 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ023>025-GAZ132>136-149>154-163>166-260130- /O.EXP.KJAX.WI.Y.0005.000000T0000Z-130326T0000Z/ BAKER-NASSAU-DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON- WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH... JACKSONVILLE...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP... PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK... HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 818 PM EDT MON MAR 25 2013 ...WIND ADVISORY HAS EXPIRED... $$ FLZ030>033-037-038-260130- /O.EXP.KJAX.LW.Y.0014.000000T0000Z-130326T0000Z/ UNION-BRADFORD-CLAY-ST JOHNS-PUTNAM-FLAGLER- INCLUDING THE CITIES OF...LAKE BUTLER...STARKE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST 818 PM EDT MON MAR 25 2013 ...LAKE WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:51 AM EDT, 8 minutes earlier.
Area forecast discussion, Mar 25, 3:51 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 AM EDT MON MAR 25 2013
...VERY COOL AND DRY THIS WEEK...
...NEAR RECORD LOWS POSSIBLE TUE AND WED MORNINGS...
.SYNOPSIS...COLD FRONT IS DEPARTING THE AREA AND WILL SET THE STAGE
FOR A COOL AND DRY WEEK AHEAD...WITH SFC HIGH PRES SLOWLY BUILDING
IN FROM THE W THROUGH MID WEEK.
.SHORT TERM...
TODAY...BROAD MID-UPPER LEVEL TROUGHING PREVAILS ACROSS THE ERN
CONUS WITH ADDITIONAL SHORTWAVE TROUGHS POISED OVER THE CENTRAL
CONUS READY TO SHIFT COOLER AIR SWD OVER THE SE STATES. SUNNY BUT
SIGNIFICANTLY COOLER TODAY WITH TEMPS ONLY NEAR 60 ACROSS THE N
ZONES AND MID 60S S ZONES. A 3-4 MB PRESSURE GRADIENT SUPPORTS WINDS
OF 15-25 MPH IN THE AREA WITH GUSTS OF 30-40 MPH BASED ON STRONG
NWLY 925-850 MB WINDS. CONFIDENCE IS HIGHER ON STRONGEST WINDS
OVER THE N HALF OF OUR AREA AND HAVE GONE WITH A WIND ADVY FOR
LOCATIONS NEAR AND N OF I-10. FURTHER S...MORE LAKE WIND-LIKE
CRITERIA WITH GUSTS OF ABOUT 30-35 MPH...THOUGH STILL CANNOT
DISCOUNT ISOLATED 40 MPH POSSIBLE THERE.
TONIGHT...SEEING HOW SFC HIGH PRES IS CENTERED MUCH FAR REMOVED FROM
OUR AREA TO THE W...THE WINDS WILL LIKELY REMAIN UP AROUND 12-18 MPH
EARLY IN THE EVENING BEFORE DROPPING OFF TO 5-10 MPH TOWARD EARLY
MORNING. WENT CLOSE TO GUIDANCE FOR LOWS IN THE LOWER TO MID 30S
(THINK WARMER SIDE OF GUIDANCE WILL VERIFY DUE TO WINDS). WIND
CHILLS OF ABOUT 25-30 ANTICIPATED TOWARD SUNRISE. CURRENT RECORD
LOWS: 32 IN JAX...34 IN AMG AND GNV.
TUESDAY...COLDEST DAY THIS WEEK WITH HIGHS IN THE UPPER 50S N TO
LOWER 60S S ZONES BUT AGAIN WITH MOSTLY SUNNY/SUNNY SKIES. WINDY
CONDITIONS ANTICIPATED ONCE AGAIN WITH SOUNDINGS SHOWING STEEP LAPSE
RATES ENABLING A GOOD MIXING PROFILE. WIND GUSTS CERTAINLY AROUND 30
MPH...WITH POSSIBILITY OF 35-40 MPH IN SPOTS.
TUESDAY NIGHT...DEEP LAYER TROUGHING IS ANTICIPATED TO MOVE OFFSHORE
DURING THIS TIME WITH DEEP-LAYER WIND FIELD TURNING NWLY...SLOWLY
BEGINNING THE TRANSITION TO A WARMING TREND THE REST OF THE WEEK.
HOWEVER...WINDS WILL DECREASE QUICKER OVERNIGHT AND MAY EVEN BE NEAR
CALM OVER WRN ZONES IN NE FL BY LATE. THIS SHOULD ENABLE A DECENT DROP
OFF IN TEMPS TO NEAR GUIDANCE LOWS IN THE LOWER 30S. SOME CHANCE NOW
OF A BRIEF FREEZE OVER ALACHUA...GILCHRIST...COLUMBIA AND SUWANNEE
COUNTIES. DURATION MAY BE NEAR OR BE JUST UNDER 2 HRS SO WILL NOT
RAISE A FREEZE WATCH AT THIS TIME. MAX RH VALUES ARE GENERALLY UNDER
85% SO ANY FROST LOOKS TO BE VERY PATCHY.
WED...TEMPS WILL MODERATE BUT STILL ABOUT 10-12 DEGS BELOW NORMAL.
HIGHS IN THE 60S EXPECTED DESPITE FULL SUN. LIGHTER NWLY WIND FLOW WITH
SFC HIGH PRES CENTERED NEAR MS/AL AREA SO NO WIND ADVY ANTICIPATED.
WED NIGHT...NOT AS COLD BUT WE ARE GOING WITH LOWS IN THE MID 30S AS
TEMPS FALL OFF RAPIDLY AFTER SUNSET. PATCHY FROST WILL BE POSSIBLE.
.LONG TERM...THU-SUN.
MODELS GENERALLY SHOW SFC HIGH PRES REMAINING NNW OF THE AREA THU AND
FRI THEN MOVING OFFSHORE DURING THE WEEKEND. WEAK SHORTWAVE ENERGY
IN NWLY FLOW ALOFT MAY BRING SCT-BKN CLOUDINESS FRI THROUGH
SUN...WITH A LOW POP CHANCE OVER SE GA POSSIBLE...ESPECIALLY
SAT NIGHT INTO SUN. CONFIDENCE IS LOW IN THE TEMP AND POP FCST AT
THIS TIME FRAME GIVEN GROWING DIFFERENCES IN MODELS SOLUTIONS BETWEEN
THE GFS AND ECMWF. LATEST ECMWF SHOWS A LARGE PRECIP AREA
APPROACHING THE AREA FROM THE W ON SUN AND APPEARS TO BE AN OUTLIER.
USED MEX GUIDANCE TEMPS WITH HIGHS MODERATING FROM THE 60S TO NEAR
70 ON THU AND THEN LOWER TO MID 70S DURING THE WEEKEND. LOWS WILL
REMAIN CHILLY FRI MORNING MAINLY IN THE 40S...BUT APPROACH CLIMO
DURING THE WEEKEND.
&&
.AVIATION...
NO CEILINGS OR VISIBILITY RESTRICTIONS THE NEXT 24 HOURS. WINDS
WILL BE THE ONLY FACTOR WITH GUSTS UP TO AROUND 30 KNOTS AT ALL
AREA TERMINALS TODAY.
&&
.MARINE...
WINDS STILL ON TRACK TO INCREASE SIGNIFICANTLY EARLY THIS MORNING
FOLLOWING THE PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORY IN
PLACE FOR THE NEARSHORE TODAY...WITH A MENTION OF OCCASIONAL GUSTS
TO GALE FORCE. GALE WARNING IS IN EFFECT FOR THE OFFSHORE ZONES
DUE TO FREQUENT GUSTS TO 35 KNOTS. SEAS WILL BUILD TO 3 TO 5 FEET
NEARSHORE AND TO AS HIGH AS 6 TO 9 FEET OFFSHORE THIS EVENING. GALE
CONDITIONS SHOULD END BY LATE TONIGHT WITH SMALL CRAFT ADVISORY
CONDITIONS THEN EXPECTED THROUGH TUESDAY NIGHT. WINDS AND SEAS
WILL DECREASE ON WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA.
RIP CURRENTS: LOW RISK TODAY.
&&
.FIRE WEATHER...
VERY LOW HUMIDITIES WILL COMBINE WITH STRONG GUSTY WINDS TODAY AND
AGAIN TOMORROW TO CREATE ELEVATED FIRE DANGER CONDITIONS. RECENT
RAINFALL TOTALS ARE EXPECTED TO KEEP ERC VALUES BELOW RED FLAG
CRITERIA FOR MOST OF THE AREA. THE EXCEPTION WILL BE IN
MARION...PUTNAM...AND FLAGLER COUNTIES WHERE THE LOWEST RAINFALL
AMOUNTS WERE OBSERVED THE PAST COUPLE OF DAYS. WITH THIS IN
MIND...A RED FLAG WARNING HAS BEEN ISSUED FOR THESE 3 COUNTIES.
ANOTHER RED FLAG WILL LIKELY BE NEEDED FOR PORTIONS OF THE AREA
AGAIN ON TUESDAY AS DRY AND WINDY CONDITIONS CONTINUE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 33 57 33 / 0 0 0 0
SSI 60 38 56 39 / 0 0 0 0
JAX 63 34 58 35 / 0 0 0 0
SGJ 65 38 58 38 / 0 0 0 0
GNV 65 34 60 33 / 0 0 0 0
OCF 67 35 60 33 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR BAKER-COLUMBIA-DUVAL-HAMILTON-NASSAU-SUWANNEE.
LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR ALACHUA-BRADFORD-CLAY-FLAGLER-GILCHRIST-MARION-
PUTNAM-ST JOHNS-UNION.
RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
FLAGLER-MARION-PUTNAM.
GA...WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
GALE WARNING UNTIL 4 AM EDT TUESDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
SHASHY/SHULER/Hazardous weather outlook, Mar 24, 11:00 PM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1100 PM EDT SUN MAR 24 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-251000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1100 PM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TONIGHT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ADJACENT COASTAL WATERS DUE TO STRONG WINDS. AFTER THE COLD FRONTAL PASSAGE TONIGHT...WEST WINDS WILL INCREASE AND A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS STARTING LATE TONIGHT THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SMALL CRAFT ADVISORY AND GALE WARNING WILL BE IN EFFECT EARLY IN THE WEEK. OVER LAND AREAS...WINDY CONDITIONS ARE LIKELY ON MONDAY WITH GUSTS NEAR 40 MPH POSSIBLE AND WIND ADVISORIES MAY BE NEEDED. A LIGHT FREEZE IS POSSIBLE IN NORMALLY COLDER INLAND LOCALES INCLUDING THE SUWANNEE RIVER VALLEY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:03 PM EDT | Special Weather Statement | JAX | Brantley | 27 min |
| Mar 24, 9:23 PM EDT | Special Weather Statement | JAX | Brantley, Glynn | 37 min |
| Mar 25, 1:59 PM EDT | Freeze Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 24 hr |
| Mar 25, 3:59 AM EDT | Lake Wind Advisory | JAX | Bradford, Flagler, Gilchrist, Union | 16 hr |
| Mar 25, 5:00 AM EDT | Red Flag Warning | JAX | Flagler | 14 hr |
Nearby
Wind Advisories in Georgia, 2013Wind Advisories in Florida, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.